# SDR U2RA4534578095

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N169CA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 55,499 hours, 18,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 60B4001842
- Condition: Intermittent
- Location: R2 Door Slide
- Part time: 55,499 hours, 18,863 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 RT SLIDE ARM LIGHT ("Q" LIGHT) IS INTERMITTENT.
